Repositorio de producción científica de la Universidad de Sevilla

Nonautonomous chemostats with variable delays

 

Advanced Search
 
Opened Access Nonautonomous chemostats with variable delays
Cites

Show item statistics
Icon
Export to
Author: Caraballo Garrido, Tomás
Xiaoying, Han
Kloeden, Peter E.
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2015
Published in: SIAM Journal on Mathematical Analysis, 47(3), 2178-2199
Document type: Article
Abstract: The appearance of delay terms in a chemostat model can be fully justified since the future behavior of a dynamical system does not in general depend only on the present but also on its history. Sometimes only a short piece of history provides the relevant influence (bounded or finite delay), while in other cases it is the whole history that has to be taken into account (unbounded or infinite delay). In this paper a chemostat model with time variable delays and wall growth, hence a nonautonomous problem, is investigated. The analysis provides sufficient conditions for the asymptotic stability of nontrivial equilibria of the chemostat with variable delays, as well as for the existence of nonautonomous pullback attractors.
Size: 248.9Kb
Format: PDF

URI: http://hdl.handle.net/11441/28986

DOI: http://dx.doi.org/10.1137/14099930X

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)